# SDR DALA2023053004300

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 70,974 hours, 23,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 AFT 4L DOOR NOT ARMING FOR FA. CORRECTIVE ACTION: 4L DOOR ARMS AS NORMAL IAW 52-11. (4656362)
